I’ve been on Yaz for about 6 Year’s now. Just recently talking to a friend about the pill which has led me to this page. I’m constantly tired have been seen by a therapist for anxiety and depression and I can never be bothered to do anything or get motivated in life. I can only find info on people that have recently started taking it I need some advice from a long term user as I started taking this pill not long after someone close to me passed away I always put the unhappiness down to that and never linked the 2. But no matter how hard I try I’m never happy. Reading the side effects is starting to make me wonder if it’s the pill that’s caused this for so many years I went on it for bad skin and no weight gain so it’s all a bit of a shock reading people’s comments! Thanks in advance
Ive not taken Yaz myself but I’ve tried 3 other bc pills. 2 of them I had to stop mid cycle because the depression was so bad. I did take Lutera for 8 months, but by the fifth month I felt the depression hitting me hard. I do have depression already & antidepressants don’t work for me... it’s hard to say if the Yaz is the problem since you’ve been taking it so long but I would not be surprised. I’ve done so much research looking for a bc pill for myself that I can tell you women have been on many bc pills for years & did not know it was causing their depression. It is very common, unfortunately many docs will tell you it’s not the pill. The only way to know is to stop any hormones for a few months.
I am a long term Yaz user as well. Earlier it worked well with my pmdd. However, recently it's making me extremely tired and depressed to death. I am mostly bed ridden and really depressed. I am seriously considering to discontinue it. I have got myself into suicidal thoughts, marriage problems etc. because of the pill. Hope you feel better!
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2010 • 2 answers
Posted 18 May 2011 • 1 answer
Posted 13 Nov 2012 • 3 answers
Posted 5 Sep 2013 • 1 answer
Posted 11 Jul 2018 • 1 answer